# SDR CALA2023103003231

- Difficulty date: October 12, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 92,146 hours, 36,036 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Fitting
- Part number: D5528186000060
- Condition: Cracked
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR INBD SERVO CONTROL HINGE FITTING BOLT ANTI ROTATION FOUND WITH CRACK, REQUIRES FURTHER EVALUATION. TASK PERFORMED BY LHT EMP 5P0722 & INSP BY LHT EMP 5H0619 AS RECORDED ON LTPR NR# 5001264906-0020. DURING INSPECTION OF LH ELEVATOR, FOUND CRACK ON LOCKING LUG OF LH ELEVETOR ACTUATOR FITTING. PREFORMED REPAIR ON DAMAGE LUG AS PER SRM TASK 55-26-47-300-001 REV. THE REPAIR IS CATEGORY A WORK ACCOMP BY  V933327.
